RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2004, Volume 16, Number 5, Pages 23–34 (Mi mm292)  

This article is cited in 10 scientific papers (total in 10 papers)

Asymptotic analysis of the “authority-society” model in case of two stable authority profiles

M. G. Dmitriev, G. S. Joukova, A. P. Petrov

Russian State Social University

Abstract: We consider the “authority-society” model by A. P. Mikhailov. We introduce the generalized approach which supposes the existence of two stable authority profiles. The first profile is related to the hierarchy having a large amount of powers, the second one – a small amount of powers. We have shown that depending on the initial conditions and system parameters the authority profile at large values of time appears to be close to either one of these profiles or the so-called contrast profile.

Full text: PDF file (1084 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 08.07.2003

Citation: M. G. Dmitriev, G. S. Joukova, A. P. Petrov, “Asymptotic analysis of the “authority-society” model in case of two stable authority profiles”, Matem. Mod., 16:5 (2004), 23–34

Citation in format AMSBIB
\Bibitem{DmiJouPet04}
\by M.~G.~Dmitriev, G.~S.~Joukova, A.~P.~Petrov
\paper Asymptotic analysis of the ``authority-society'' model in case of two stable authority profiles
\jour Matem. Mod.
\yr 2004
\vol 16
\issue 5
\pages 23--34
\mathnet{http://mi.mathnet.ru/mm292}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2081524}


Linking options:
  • http://mi.mathnet.ru/eng/mm292
  • http://mi.mathnet.ru/eng/mm/v16/i5/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Petrov, “O modeli «vlast-obschestvo» s periodicheskoi funktsiei reaktsii grazhdanskogo obschestva”, Matem. modelirovanie, 20:11 (2008), 80–88  mathnet  zmath
    2. A. P. Mikhailov, A. P. Petrov, “Povedencheskie gipotezy i matematicheskoe modelirovanie v gumanitarnykh naukakh”, Matem. modelirovanie, 23:6 (2011), 18–32  mathnet  mathscinet
    3. A. P. Petrov, M. E. Stepantsov, “Diskretnaya raspredelennaya modifikatsiya modeli vlastobschestvo na osnove kletochnogo avtomata”, Preprinty IPM im. M. V. Keldysha, 2014, 100, 19 pp.  mathnet
    4. A. P. Petrov, M. E. Stepantsov, “Modelirovanie trekhurovnevoi sistemy vlast-obschestvo na osnove kletochnykh avtomatov”, Matem. modelirovanie, 28:3 (2016), 119–132  mathnet  elib
    5. A. P. Mikhailov, E. A. Gorbatikov, “Anticorruptional strategies analysis in the modified “power-society” model”, Math. Models Comput. Simul., 8:6 (2016), 709–724  mathnet  crossref  elib
    6. M. E. Stepantsov, “Diskretnaya matematicheskaya model sistemy «vlast-obschestvo-ekonomika» na osnove kletochnogo avtomata”, Kompyuternye issledovaniya i modelirovanie, 8:3 (2016), 561–572  mathnet
    7. M. E. Stepantsov, “Simulation of “power-society-economics” system with elements of corruption based on cellular automata”, Math. Models Comput. Simul., 10:2 (2018), 249–254  mathnet  crossref  elib
    8. A. P. Mikhailov, “Model nekompetentnoi vlastnoi ierarkhii”, Preprinty IPM im. M. V. Keldysha, 2017, 117, 11 pp.  mathnet  crossref
    9. O. G. Proncheva, “Model sistemy “VlastInformatsiyaObschestvo””, Preprinty IPM im. M. V. Keldysha, 2018, 011, 15 pp.  mathnet  crossref
    10. Mikhailov A.P., Petrov A.P., Proncheva O.G., ““Power-Information-Society” Model”, Math. Montisnigri, 44 (2019), 73–83  crossref  isi
  • Number of views:
    This page:580
    Full text:237
    References:47
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019